zbMATH — the first resource for mathematics

A characterization of hypercubes. (English) Zbl 0354.05045

05C99 Graph theory
06A06 Partial orders, general
06B05 Structure theory of lattices
05A10 Factorials, binomial coefficients, combinatorial functions
PDF BibTeX Cite
Full Text: DOI
[1] Alvarez, L.R., Undirected graphs realizable as graphs of modular lattices, Can. J. math., 17, 923-932, (1965) · Zbl 0173.51502
[2] Djoković, D.Z., Distance preserving subgraphs of hypercubes, J. combinatorial theory, 14, 263-267, (1973), Ser. B · Zbl 0245.05113
[3] Garey, M.R.; Graham, R.L., On cubical graphs, J. combinatorial theory, 18, 84-95, (1975), Ser. B · Zbl 0301.05104
[4] Haff, C.E.; Murty, U.S.R.; Wilton, R.C., A note on undirected graphs realizable as p.o. sets, Can. math. bulletin, 13, 371-374, (1970) · Zbl 0211.27101
[5] Szász, G., Introduction to lattice theory, (1963), Akadémiai Kiadó Budapest · Zbl 0126.03703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.